# SDR QXEA2013032100650

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 8,429 hours, 9,013 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, RECEIVED A PITOT HEAT STANDBY CAUTION.  CIRCUIT BREAKER ON RT ESS L7 TRIPPED DURING ICING CONDITIONS.  LOST NR 3 AIRSPEED INDICATION.  INSPECTED WIRING TO STANDBY PITOT PROBE. NO DEFECTS NOTED. OPERATED PITOT HEAT ON GROUND. UNABLE TO DUPLICATE PROBLEM. R & R STBY PITOT PROBE AS A PRECAUTIONARY MEASURE IAW AMM 34-12-11-000-801 & 34-12-11-400-801. PROBE OPS CHECKED GOOD. STBY PITOT STATIC LEAK CHECKED GOOD IAW MX 6341102. RETURNED TO SERVICE.
